# SDR ABXA000306

- Difficulty date: June 16, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 53,660 hours, 54,536 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59114277
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING -C- CHECK FOUND LONGERON 16 RT CRACKED AT STATION 965 FRAME ATTACH POINT. REPAIRED LONGERON IAW DC9 SRM 53-02.
